CureZone   Log On   Join
 

Re: Constipation?? by #106714 ..... Mirena, Skyla IUD Forum

Date:   11/3/2008 5:04:30 PM ( 13 years ago ago)
Hits:   12,531
URL:   https://www.curezone.com/forums/fm.asp?i=1291769

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

i had the same problem with my mirena. i had it removed on friday, after 5 months because of such severe side effects, and i have "pooed" more in the past 4 days than than i think i did in a week when i had the mirena. on the bright side, about 75% of my other symptoms have all but disappeared- the foggy mind, bloating, headaches, shooting pains in my sides, etc. i'd go with the fiber one cereal idea. they also have tasty chocolate bars made by fiber one that i ate for snacks on those bloated days.
good luck!

 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.com/forums/fmp.asp?i=1291769